Results on New Subclasses of m-fold Symmetric Bi-Univalent functions using Coefficient Inequalities
DOI:
https://doi.org/10.29304/jqcsm.2025.17.12004Keywords:
bi-univalent functions, coefficient inequalities, convex, m-fold symmetricAbstract
In this paper, we introduce two new subclasses and of the m-fold symmetric bi-univalent functions that are defined in the open unit disc . Moreover, the upper bounds for the first two Taylor-Maclaurin , are obtained with some corollaries.
Downloads
References
E. A. Adegani, S. Bulut and A. A. Zireh, Coefficient estimates for a subclass of analytic bi-univalent functions, Bull. Korean Math. Soc. , 55(2) (2018), 405-413.
I. Aldawish, S. R. Swamy and B. A. Frasin, A special family of -fold symmetric bi univalent functions satisfying subordination condition, Fractal Fractional, 6 (2022), 271.
S. Altinkaya and S. Yalçin, Coefficient bounds for certain subclasses of -fold symmetric bi-univalent functions, Journal of Mathematics ,2015 (2015), Art. ID 241683, 1-5.
S. Altinkaya and S. Yalçin, On some subclasses of -fold symmetric bi-univalent functions, Commun. Fac. Sci. Univ. Ank. Series A1, 67(1) (2018), 29-36.
A. Amourah, A. Alamoush, and M. Al-Kaseasbeh, Gegenbauer polynomials and bi univalent functions, Palestine Journal of Mathematics 10(2) (2021), 625-632.
W.G. Atshan, R. A. Al-Sajjad and S. Altinkaya, On the Hankel determinant of m-fold symmetric bi-univalent functions using a new operator, Gazi University Journal of Science, 36(1)(2023), PP. 349-360.
W. G. Atshan, S. Yalcin and R. A. Hadi, Coefficient estimates for special subclasses of K-fold symmetric bi-univalent functions, Mathematics for Applications, 1(2)(2020), PP. 83-90.
D. A. Brannan and T. S. Taha, On Some classes of bi-univalent functions, Studia Univ. Babes-Bolyai. Math., 31(2) (1986), 70-77.
S. Bulut, Coefficient estimates for general subclasses of -fold symmetric analytic biunivalent functions, Turkish J. Math. 40 (2016), 1386-1397.
P. L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften, Band 259, Springer Verlag, New York, Berlin, Heidelberg and Tokyo, (1983).
S. P. Goyal and P. Goswami, Estimate for initial Maclaurin coefficients of bi-univalent functions for a class defined by fractional derivatives, J. Egyptian Math. Soc. 20 (2012), 179-182.
W. Koepf, Coefficients of symmetric functions of bounded boundary rotations, Proc. Amer. Math. Soc. 105 (1989), 324-329.
X. F. Li and A. P. Wang, Two new subclasses of bi-univalent functions, Int. Math. Forum, 7(2) (2012), 1495-1504.
P. O. Sabir, H. M. Srivastava, W. G. Atshan, M. P. Othman, C. Nejmeddine univalent functions Endowed with coefficient estimate problems, Mathematics, 11(18) (2023), 3970.
Q. A. Shakir, A. S. Tayyah, D. Breaz, L.-I. Cotîrlă, E. Rapeanu, and F. M. Sakar, "Upper bounds of the third Hankel determinant for bi-univalent functions in crescent-shaped domains," Symmetry, vol. 16, p. 1281, 2024.
Q. A. Shakir and W. G. Atshan, "On third Hankel determinant for certain subclass of bi-univalent functions," Symmetry, vol. 16, p. 239, 2024.
H. M. Srivastava, S. Bulut, M. Caglar and N. Yagmur, Coefficient estimates for a general subclass of analytic and bi-univalent functions, Filomat ,27(5) (2013), 831-842.
H. M. Srivastava, S. S. Eker and R. M. Ali, Coefficient bounds for a certain class of analytic and bi-univalent functions, Filomat, 29 (2015), 1839-1845.
H. M. Srivastava, A. K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi univalent functions, Appl. Math. Lett., 23 (2010), 1188-1192.
H. M. Srivastava, S. Sivasubramanian and R. Sivakumar, Initial coefficient bounds for a subclass of -fold symmetric bi-univalent functions, Tbilisi Math. J., 7(2) (2014), 1-10.
H. M. Srivastava and A. K. Wanas, Initial Maclaurin coefficient bounds for new subclasses of analytic and -fold symmetric bi-univalent functions defined by a linear combination, Kyungpook Math. J., 59 (2019), 493-503.
H. Tang, H. M. Srivastava, S. Sivasubramanian and P. Gurusamy, The Fekete-Szego functional problems for some subclasses of -fold symmetric bi-univalent functions, J. Math. Inequal., 10 (2016), 1063-1092.
A. S. Tayyah, W. G. Atshan, "Starlikeness and bi-starlikeness associated with a new carathéodory function," J. Math. Sci. (2025). https://doi.org/10.1007/s10958-025-07604-8.
A. S. Tayyah, W. G. Atshan, "A class of bi-bazilevič and bi-pseudo-starlike functions involving tremblay fractional derivative operator," Probl. Anal. Issues Anal., 14(32)(2)(2025), in press.
A. K. Wanas and H. Tang, Initial coefficient estimates for a classes of -fold symmetric bi-univalent functions involving Mittag-Leffler function, Mathematica Moravica, 24(2) (2020), 51-61.
S. Yalcin, W. G. Atshan and H-Z. Hassan, Coefficients assessment for certain subclasses of bi-univalent functions related with quasi-subordination, Publications de l'Institut Mathematique, 108(122) (2020), PP. 155-162.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2025 Sara Falih Makttoof, Ameera N. Alkiffai, Waggas Galib Atshan

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.